# SDR DALA2022060703970

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 94,237 hours, 42,413 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Peeling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 #7 SLAT O/B BONDED DOUBLER PEELING UP. FOUND ON WORD CARD 5740- 01145-05G. CORRECTIVE ACTION: REMOVED DOUBLER AND INSTALLED DOUBLER PER B757 SRM 57-43-02-2R-1. REFINISHED REPAIR AREA PER B757 SRM. (8832418)
